Firmoo > Answers > Eye Health >  question

Question

Ask questions

walkbyfth


12/18/2012

Can accutane cause eye infections?

Is it possible to cause eye infection because of accutane? Why or why not?
Related Topics : eye infection
Answer the question

Answers (3)

  • Charles Joseph

    12/19/2012

    Yes, it is possible to cause the eye infection because of accutane. Some people's skins may sensitive to the accutane which will make your eyes get dry easily. The dryness of the eyes may easily cause the eyes infection. You could use the eye drops to release the symptom. Then you will find that your eyes will get recovery soon.
  • Nancy

    12/19/2012

    Of course, yes, it will lead to eye infections. For example, your eyes will turn red and lead to eye infection because of accutane. In some cases, itchy eyes may occur. According to some researches, the production of tears in the eyes is decreased with accutane. That is the reason why the eye infection occurs. Also, because of the accutane, you may suffer the incidence of depression, psychosis. For some people, suicide attempts are increased. So it can be dangerous.
  • Russ

    12/20/2012

    Accutane is used to help with our skin problems, removing our pimples. However, sometimes accutane might be irritative to some people who have some allergic reactions, making their skin red, maybe some red eyes or watery eyes. But that does not equal eye infections because accutane generates no infections, it give rises to no bacteria.
Jumpto

You may interest questions: